# SDR DALA1205595644

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 7,343 hours, 1,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 20C MISSING.  MAINTENANCE INSTALLED RED EMERGENCY PATH LIGHT.  FUNCTION CHECK OF LIGHT CHECKS OK.
